# SDR AALA202201064926

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 79,760 hours, 9,885 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Obstructed
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST COMPARTMENT DOOR DIFFICULT TO OPEN. REMOVED CURTAIN FROM CREW REST DOOR HINGE.
